A 6-year-old female asked:
child has jra on methotrexate and naproxin and been having lower left stomach pains not constipated and no uti what could be wrong?
2 doctor answers
Dr. Martin Raff answered
56 years experience Infectious Disease
See a pediatrician: Preferably the person who is treating the child for jra, hope they feel better soon.
Answered on May 14, 2013
Dr. Paul Rosen answered
Specializes in Pediatric Rheumatology
Naproxen side effect: A side effect of naproxen is irritation of the stomach (gastritis). One option is to stop the naproxen and try a different NSAID or to add an acid reducing medicine such as Zantac or Prilosec
Answered on Jan 5, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a pea size blood filled bubble on my toe between the nail and skin on the outside of my left big toe its not under the nail what could it be
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month